# SDR DXTA200601706

- Difficulty date: November 2, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 8,592 hours, 5,488 cycles
- Engine: Allsn AE3007C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Nlg Actuator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO GREEN DOWN AND LOCKED LIGHT FOR NOSE GEAR.  USED BLOW DOWN AND PULLED (D) RING UNDER CO-PILOTS PANEL.  NEVER HAD A GREEN NOSE LIGHT.  LIGHT WILL COME ON WHEN ROTARY TEST IS USED.  NO GEAR (RED) LIGHT WAS SEEN. FOUND NOSE GEAR ACTUATOR DOWN AND LOCKED CONNECTOR PLUG NOT FULLY ENGAGED.  RECONECTED CONNECTOR PLUG. PERFORMED RESET OF GEAR BLOWDOWN SYSTEM AND PURGED SYSTEM OF AIR.  OPERATIONAL CHECK GOOD.  ALL WORK DONE IAW MM CH 32-00-01 AND 32-30-03.
